# SDR DALA2023122610558

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 77,545 hours, 31,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5061690) AFT HALF OF EMERGENCY EXIT ESCAPE PATH LIGHTING INOP. REMOVED AND REPLACED REAR POWER SUPPLY FOR EMERGENCY EXIT ESCAPE PATH LIGHTING - OPS CHECK NORMAL.
